STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP RECIPROCATING BLADE, DOUBLE SIDED, OFFSET (70.0 X 1.27 X 12.5MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Back to Search Results |
| Model Number |
0277096281 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The quality investigation is complete.
Event or Problem Description
It was reported that during a tkr (total knee replacement) procedure, two blades broke at the mount.It was also reported that there was a minor delay to obtain another blade as a result of this event.It was further reported that there were no adverse consequences as a result of this event and the procedure was completed successfully.This report is for the second blade that broke.